# SDR CALA2024121801567

- Difficulty date: December 15, 2024
- Submitted: December 18, 2024
- Operation: Air carrier
- Aircraft: N76532
- Make and model: Boeing 737824
- Aircraft serial: 62749
- Aircraft time: 27,410 hours, 10,010 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71701100
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND SEAT-MOUNTED EMERGENCY LIGHTS FROM ROW 28 TO ROW 31 INOP REPLACED EMERGENCY LIGHTS BATTERY PACK REF AMM 33-51-06. OPS CHECK GOOD.PARTS USED:  D717-01-100, QTY :1
